# SDR YENA2007062

- Difficulty date: June 26, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 3,724 hours, 2,473 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19102186401
- Condition: Faulty
- Location: Rt Wing
- Part time: 3,724 hours, 2,473 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING CONFIGURATION FROM FLAPS 3 TO FLAPS 5 GOT FAIL MESSAGE.  AIRSPEED WAS APPROX 150 KTS.  QRH ACCOMPLISHED AND LANDED AT FLAPS 5 SETTING.  REMOVED AND REPLACED RIGHT WING HARNESS (W611) IAW 27-83-01.  RESET INHIBITS & OPS CHECKED PER AMM 27-83-02.  NO FAULTS.
